# SDR DALA2018032801977

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 718-724
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT CUSP WEB BETWEEN BS 718 - 724, RBL 54 TO 60.  DAMAGE AREA WAS REPAIRED IAW SRM 53-00-55-2R,  FIG 204.  HFEC INSPECTION WAS ACCOMPLISHED ALONG THE TRIM LINES,  NO CRACKS INDICATIONS WERE FOUND IAW NDT SPM 06-10-01.001.
